You might be a little concerned to hear snap, crackle and pop in the morning, especially when those noises are not coming from your bowl of Rice Krispies. Instead, those noises might be coming from one, two or three of your joints. Yikes. What do all these gyrations mean? Doctors hear these question all the time but sometimes even we do not know the exact answer and that uncertain seems to make matters worse. So, let me try to clear the air about some of these joint sounds.
A "snap" is classically heard coming from the hip joint - a snapping hip . Usually, this sound represents a tendon snapping across one of the big hip bones. When this motion creates friction and irritation to the soft tissues, that sound can be accompanied by pain. A snapping hip is not a problem unless pain, reduced range of motion or weakness are also presenting as part of the problem. Other joints can also make snapping noises because the interaction between tendons, muscles and bones is not as silent and ...
Excerpted from The Single Gal's Guide to RA
See the accompanying comic strip drawn by Jane Samborski
Sundays for me have always served as relaxing, lazy days when I could sleep in, fix a big breakfast with a hot mug of coffee and hang about, maybe watching a movie or reading a good book.
But now, accompanying that big breakfast are my three daily morning pills: hydroxychloroquine (200mgs), calcium (600mg) and magnesium (250mg- to help with my increasingly frequent migraines). I will also take the hydroxychloroquine again at night, along with another calcium, when I eat dinner.
I've been on the hydroxychloroquine, aka Plaquenil , since November. I think it helps now, but it was pretty slow acting at first. ... I use a drug called eternacept, or Enbrel , and I inject 25mg twice a week. When I first began the shots, I used the more typical 50 mg shot once a week, but I got insane, children-would-run-screaming-from-me-if-they-saw-this reactions at the i...
Can DHE cause hair loss and shrieking sounds? My daughter received DHE IV treatment for three days. She left the hospital very weak. Over the next few weeks, her hair began to thin and she began making an uncontrollable shrieking noise. It has now been one year since the treatment. She has very slowly regained some of her strength and her hair has grown back but the shrieking noise remains. She is currently 15 years old and is still suffering with headaches. I do not believe that her headaches were ever migraines. No medication or treatment has ever given her any relief. Could DHE have caused her strange symptoms? Patsy.
Although remotely possible, neither hair loss nor the noise you describe are likely to have been caused by DHE. The weakness you mention could have been a result of DHE or the Migraine or headache that was being treated, but in either case should not have persisted this long. The shrieking noise coul...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.